Alert archive / Florida / Small Craft Advisories in 2016

Small Craft Advisory 29, NWS Miami, FL

October 8, 2016

NWS Miami, FL issued this small craft advisory at Oct 8, 2016, 6:55 PM EDT. It took effect at Oct 9, 2016, 2:00 PM EDT. It was in force for 5 days.

The area

The counties it named.

The facts

Issued
Oct 8, 2016, 6:55 PM EDT (22:55 UTC)
In effect from
Oct 9, 2016, 2:00 PM EDT
Expired
Oct 14, 2016, 4:43 AM EDT
In force
5 days
Issued by
NWS Miami, FL

The text

As transmitted.

196 
WHUS72 KMFL 082255
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
655 PM EDT SAT OCT 8 2016


AMZ650-651-670-671-090700-
/O.NEW.KMFL.SC.Y.0029.161009T1800Z-161013T0000Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-
655 PM EDT SAT OCT 8 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM SUNDAY TO 8 PM EDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 2 PM SUNDAY TO 8 PM EDT
WEDNESDAY.

* WINDS...NORTHEAST WINDS SUSTAINED 15 TO 20 KT WITH GUSTS UP TO
  25 KT. 

* WAVES/SEAS...5 TO 8 FEET AND UP TO 11 FEET IN THE GULF STREAM.
  SEAS WILL BE PEAKING MONDAY NIGHT INTO TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
13 follow-up statements
264 
WHUS72 KMFL 090725
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
325 AM EDT SUN OCT 9 2016

AMZ650-651-670-671-092300-
/O.CON.KMFL.SC.Y.0029.161009T1800Z-161013T0000Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-
325 AM EDT SUN OCT 9 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 8 PM EDT WEDNESDAY...

* WINDS...NORTHEAST 15 TO 20 KT WITH GUSTS UP TO 25 KT.

* WAVES/SEAS...5 TO 8 FEET AND UP TO 11 FEET IN THE GULF STREAM. 
  SEAS WILL BE PEAKING MONDAY NIGHT INTO TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
351 
WHUS72 KMFL 091402
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
1002 AM EDT SUN OCT 9 2016

AMZ650-651-670-671-092215-
/O.CON.KMFL.SC.Y.0029.161009T1800Z-161013T0000Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-
1002 AM EDT SUN OCT 9 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 8 PM EDT WEDNESDAY...

* WINDS...NORTHEAST TO AROUND 20 KT WITH GUSTS UP TO 25 KT.

* WAVES/SEAS...5 TO 8 FEET AND UP TO 11 FEET IN THE GULF STREAM. 
  SEAS WILL BE PEAKING MONDAY NIGHT INTO TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
236 
WHUS72 KMFL 100742
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
342 AM EDT MON OCT 10 2016

AMZ650-651-670-671-102100-
/O.CON.KMFL.SC.Y.0029.000000T0000Z-161013T0000Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-
342 AM EDT MON OCT 10 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT
WEDNESDAY...

* WINDS...NORTHEAST 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* WAVES/SEAS...5 TO 8 FEET AND UP TO 11 FEET IN THE GULF STREAM.
  SEAS WILL BE PEAKING TONIGHT INTO TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
572 
WHUS72 KMFL 102147
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
547 PM EDT MON OCT 10 2016


GMZ676-110800-
/O.NEW.KMFL.SI.Y.0001.161011T0000Z-161011T0800Z/
WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM-
547 PM EDT MON OCT 10 2016

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 4 AM EDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 4 AM EDT TUESDAY.

* WINDS...NORTHEAST AROUND 20 KT WITH GUSTS UP TO 25 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ650-651-670-671-111000-
/O.CON.KMFL.SC.Y.0029.000000T0000Z-161013T0000Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-
547 PM EDT MON OCT 10 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT
WEDNESDAY...

* WINDS...NORTHEAST 15 TO 20 KT WITH GUSTS UP TO 25 KT.

* WAVES/SEAS...5 TO 8 FEET AND UP TO 10 FEET IN THE GULF STREAM.
  SEAS WILL BE PEAKING TONIGHT INTO TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
949 
WHUS72 KMFL 110737
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
337 AM EDT TUE OCT 11 2016

...HAZARDOUS MARINE CONDITIONS CONTINUE OVER THE ATLANTIC WATERS...

GMZ676-110845-
/O.CAN.KMFL.SI.Y.0001.000000T0000Z-161011T0800Z/
WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM-
337 AM EDT TUE OCT 11 2016

...SMALL CRAFT ADVISORY FOR WINDS IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL
CRAFT ADVISORY FOR WINDS.

$$

AMZ650-651-670-671-111545-
/O.CON.KMFL.SC.Y.0029.000000T0000Z-161013T0000Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-
337 AM EDT TUE OCT 11 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT
WEDNESDAY...

* WINDS...NORTHEAST 15 TO 20 KT WITH GUSTS UP TO 25 KT.

* WAVES/SEAS...5 TO 8 FEET AND UP TO 10 FEET IN THE GULF STREAM.
  SEAS WILL BE PEAKING TONIGHT INTO WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
791 
WHUS72 KMFL 112043
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
443 PM EDT TUE OCT 11 2016

AMZ650-651-670-671-120445-
/O.EXT.KMFL.SC.Y.0029.000000T0000Z-161013T1200Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-
443 PM EDT TUE OCT 11 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT THURSDAY...

* WINDS...NORTHEAST 15 TO 20 KT WITH GUSTS UP TO 25 KT.

* WAVES/SEAS...6 TO 9 FEET AND UP TO 10 FEET IN THE GULF STREAM.
  SEAS WILL BE PEAKING TONIGHT INTO WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
855 
WHUS72 KMFL 120747
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
347 AM EDT WED OCT 12 2016

AMZ650-651-670-671-121600-
/O.CON.KMFL.SC.Y.0029.000000T0000Z-161013T1200Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-
347 AM EDT WED OCT 12 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
THURSDAY...

* WINDS...NORTHEAST 15 TO 20 KT WITH GUSTS UP TO 25 KT.

* WAVES/SEAS...6 TO 8 FEET AND UP TO 10 FEET IN THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
572 
WHUS72 KMFL 121410
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
1010 AM EDT WED OCT 12 2016

AMZ650-651-670-671-130300-
/O.CON.KMFL.SC.Y.0029.000000T0000Z-161013T1200Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-
1010 AM EDT WED OCT 12 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
THURSDAY...

* WINDS...NORTHEAST AROUND 20 KT WITH GUSTS UP TO 25 KT.

* WAVES/SEAS...7 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
210 
WHUS72 KMFL 122054
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
454 PM EDT WED OCT 12 2016

AMZ650-670-130900-
/O.EXT.KMFL.SC.Y.0029.000000T0000Z-161014T0000Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
454 PM EDT WED OCT 12 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THURSDAY...

* WINDS...NORTHEAST 15 TO 20 KT WITH GUSTS UP TO 25 KT.

* WAVES/SEAS...7 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ651-671-130900-
/O.CON.KMFL.SC.Y.0029.000000T0000Z-161013T1200Z/
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-
454 PM EDT WED OCT 12 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
THURSDAY...

* WINDS...NORTHEAST 15 TO 20 KT WITH GUSTS UP TO 25 KT.

* WAVES/SEAS...7 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
845 
WHUS72 KMFL 130710
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
310 AM EDT THU OCT 13 2016

AMZ650-670-131515-
/O.CON.KMFL.SC.Y.0029.000000T0000Z-161014T0000Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
310 AM EDT THU OCT 13 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS...NORTHEAST 15 TO 20 KT WITH GUSTS UP TO 25 KT.

* WAVES/SEAS...7 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ651-671-131200-
/O.CON.KMFL.SC.Y.0029.000000T0000Z-161013T1200Z/
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-
310 AM EDT THU OCT 13 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS
MORNING...

* WINDS...NORTHEAST 15 TO 20 KT WITH GUSTS UP TO 25 KT.

* WAVES/SEAS...7 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
697 
WHUS72 KMFL 131342
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
942 AM EDT THU OCT 13 2016

AMZ650-670-140000-
/O.CON.KMFL.SC.Y.0029.000000T0000Z-161014T0000Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
942 AM EDT THU OCT 13 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS...NORTHEAST 15 TO 20 KT WITH GUSTS UP TO 25 KT.

* WAVES/SEAS...7 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
197 
WHUS72 KMFL 132008
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
408 PM EDT THU OCT 13 2016

AMZ650-670-140500-
/O.EXT.KMFL.SC.Y.0029.000000T0000Z-161014T1200Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
408 PM EDT THU OCT 13 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT FRIDAY...

* WINDS...NORTHEAST 15 TO 20 KT.

* WAVES/SEAS...7 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
337 
WHUS72 KMFL 140843
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
443 AM EDT FRI OCT 14 2016


AMZ650-670-140945-
/O.CAN.KMFL.SC.Y.0029.000000T0000Z-161014T1200Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
443 AM EDT FRI OCT 14 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL
CRAFT ADVISORY.

CONDITIONS WILL STILL REMAIN HAZARDOUS WITH WINDS IN THE 15-20 KT
RANGE AND SWELLS IN THE 6-7 RANGE. THEREFORE...A SMALL CRAFT
EXERCISE CAUTION IS IN EFFECT, POSSIBLY THROUGH THE WEEKEND.

$$

HTTP://WWW.WEATHER.GOV/MIAMI

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Oct 8, 4:51 PM EDT, 2 hours 4 minutes earlier.

Area forecast discussion, Oct 8, 4:51 PM EDT, 2 hours 4 minutes before
Area Forecast Discussion
National Weather Service Miami FL
451 PM EDT Sat Oct 8 2016

.SYNOPSIS...
Drier air will continue to filter into Florida this evening, as
Matthew pushes further up the North Carolina coastline. There will
be a slight chance of showers over the southern tip of Florida
through this evening, otherwise expect only a few passing high
clouds. Conditions should stay dry into Monday with high
temperatures decreasing slightly each day. A more moist
northeasterly flow may return by mid next week, brining another
chance for shower and storm activity.

.DISCUSSION...
Water vapor imagery this afternoon showed what is now a low end
category 1 Hurricane Matthew traversing northeast up the North
Carolina Coast. A frontal boundary, behind this tropical feature,
could be seen filtering in dry air over northern and central
Florida. A rather stable atmosphere was observed on the 12Z MFL
morning sounding in the lower and mid levels. Latest runs of the
short term models, such as the HRRR and WRF indicate that a
couple of light showers may develop over the Southern tip of
Florida through this evening, so maintained slight chances in the
forecast package. Maximum temperatures across the region should
top out in the lower 90s, a few degrees above the norm for this
time of year. The 12Z GFS continues the southward push of the
aforementioned front towards south Florida tonight. Mostly dry
conditions are forecast for Sunday with PW values lowing to below
1.50". By Monday, cooler weather will be advected into the region
along with lower dewpoints in the mid 60s, a short relief from the
typical muggy conditions.

Tuesday through Friday...NHC has squashed the possibly of Matthew
revisiting South Florida. According to the latest forecast track,
the storm becomes post tropical and diminishes out at sea. Long
range models build high pressure over the northeast Gulf by mid
week. This feature would act to develop northeast flow over South
Florida and bring a return to the lower and mid level moisture.
There will be a chance of showers and storms each afternoon over
the entire region, then limit the activity back to the east coast
at night.

&&

.MARINE...
Winds turn more northerly behind the front on Sunday into Monday,
with seas building once again, particularly in the Gulfstream.
Waves will slowly start to lower by Tuesday afternoon with a
continuing gusty northeast wind.

&&

.PREV DISCUSSION... /issued 147 PM EDT Sat Oct 8 2016/

AVIATION...
Not much change in the forecast. A weak front is moving through
South Florida. This will help to clear out the cloud cover, and
turn the wind to the northwest tonight, and northeast in the
morning. VFR conditions will prevail. TAFs show VRB for the wind
tonight, as it becomes 5 kts or less, and may not have a steady
direction, as it shifts. However, in the morning, it is forecast
to pick up to 10 to 12 kts.

&&

.PRELIMINARY POINT TEMPS/POPS...
West Palm Beach  74  88  73  83 /   0   0  10  20
Fort Lauderdale  75  88  75  84 /   0  10  10  20
Miami            76  89  75  85 /   0  10  20  20
Naples           74  91  68  85 /   0   0  10   0

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...Beach Hazards Statement until 10 PM EDT this evening for FLZ069.

AM...None.
GM...None.
&&

DISCUSSION...27/JT
MARINE...27/JT
AVIATION...SI
Hazardous weather outlook, Oct 8, 5:30 PM EDT, 1 hour 25 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
530 PM EDT SAT OCT 8 2016

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
090930-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI-DADE-METRO MIAMI-DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI-
DADE-FAR SOUTH MIAMI-DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM-
WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM-
530 PM EDT SAT OCT 8 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

HAZARDOUS SEAS ARE POSSIBLE OVER THE ATLANTIC WATERS. WINDS MAY
ALSO BE HAZARDOUS FOR MARINERS EARLY NEXT WEEK.

NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

Nearby

Small Craft Advisories in Florida, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.